MathSciNet Relay Station
MathSciNet bibliographic data
MR1967769 (2004a:03047) 03D45 (03C57 03C75)
Goncharov, S. S.; Naĭt, Dzh. Computable structure and antistructure theorems. (Russian) Algebra Logika 41 (2002), no. 6, 639--681, 757; translation in Algebra Logic 41 (2002), no. 6, 351–373
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement